Bluelight

Thread: Insomnia post acute opiate withdrawal

Results 1 to 2 of 2
  1. Collapse Details
    Insomnia post acute opiate withdrawal 
    #1
    Can somebody explain why insomnia lasts so long after acute withdrawal is over? I was using for just 3 weeks but daily, have been off it 6 days, even received vivitrol shot, but still have absolutely no luck sleeping. I didn't mess up my circadian rhythm, I kept the same times whether getting high or not. But I literally CANNOT fall asleep, no matter how much I exercise or do during the day or relaxing meditations, and when I do it's only for an hour or two at most and by 630am I'm wide the fuck awake which is super unusual and annoying seeing that I don't work that early and have no need to be up. Can someone explain why this happens and give an approximate timeline for when sleep should return to normal. Was a on 3 week bender after year and a half clean, wasn't getting high for years straight this time. Anyways thank you.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter user name1's Avatar
    Join Date
    Apr 2013
    Location
    Edge of the abyss
    Posts
    65
    Hi JAJ!
    hope you sleeping..

    i think everyone is different and there's no precise answer but,
    generally speaking after a week or so you should gradually get better and better sleep.
    ofc there's exceptions.

    maybe you should consider a short period of taking benzos before sleep.
    i'd recommend seeing a doc or a pdoc if its not getting better in a few days and get a professional advice\help.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •